Asasantin Vasculitis Side Effect Reports
The following Asasantin Vasculitis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vasculitis, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Pruritus, Rash Papular, Vasculitis, Toxic Epidermal Necrolysis|
This Vasculitis side effect was reported by a health professional from DENMARK. A 58-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin Sr (dipyridamole) (dosage: NA), which was started on Oct 24, 2010. Concurrently used drugs:
Asasantin Vasculitis Causes and Reviews
Vasculitis is an inflammation of the blood vessels. It happens when the body's immune system attacks the blood vessel by mistake. It can happen because of an infection, a medicine, or another disease. The cause is often unknown.
Vasculitis can affect arteries, veins and capillaries. Arteries are vessels that carry blood from the heart to the body's organs. Veins are the vessels that carry blood back to the heart. Capillaries are tiny blood vessels that connect the small arteries and veins.
When a blood vessel becomes inflamed, it can
- Narrow, making it more difficult for blood to get through
- Close off completely so that blood can't get through
- Stretch and weaken so much that it bulges. The bulge is called an aneurysm. If it bursts, it can cause dangerous bleeding inside the body.
Symptoms of Vasculitis can vary, but usually include fever, swelling and a general sense of feeling ill. The main goal of treatment is to stop the inflammation. Steroids and other medicines to stop inflammation are often helpful.
NIH: National Heart, Lung, and Blood Institute
Asasantin Vasculitis Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|